i have terrible chronic bone pain in my legs from my knees down to my ankles. and ibuprofin,tylanol, ect.. does not relieve it at all. but im detoxing from loratab what can i do? i cant function most of the time because it hurts so bad. i have a 20 month old son and a 1 month old son to take care of i need some help. someone please help.
Welcome to the Pain Mangement Forum. I am sorry that you too have pain but am glad that you found us and posted.
I apologize for being tardy with my response. I've been a bit busy and haven't been here as much as I normally am.
The detox process alone can raise your pain level. Have you tried warm baths and heat on your lower extremities. I'm sure with an active 20 month old and a baby you don't have a lot of time to sit but when you can try some heat. Even some of the heat rubs can bring some temporary releif.
I would also keep trying the different OTC, NSAID's if they are not contraindicated. We are all different. I tried them all, none worked for me but the ibuprofen and only Naprosyn (trade name Aleve) works for my husband.
Discuss your pain with your physician. He may offer something to help with the detox that will in turn may help ease your pain.
Our members may have additional suggestions for you. I find that just chatting here and sharing my pain and flares is helpful. I hope you will find the same to be true. Best of luck and please keep in touch.
Hi, I am sorry for your pain but happy for your detox process. If you are doing this on your own I would take warm baths in epsom salts. Make the water as warm as you can take it. Also using heating pads will help. If you have Ibuprofen or Motrin taking 3 over the counter will help with pain.
Another reason your legs hurt is medications rob our bodies of calcium and magnesium. That will make you ache especially at the bone level. If you can get on a calcium with magnesium supplement asap. Also a Vitamin B complex will be an excellent addition, also in pill form. Something I just started with about 1 year ago is amino acids. I use a liquid formula I put right in my water. If you go to a good health food store ask them about an amino acid in liquid form. If money is an issue at the very least get the calcium with magnesium right away and bath in epsom salts. Get the epsom salts at the drug store, it comes in a carton for about $2.00.
I hope this helps. Best of luck and let us know how you are doing.
this horrid bone pain is likely your WD symptoms. Everytime I stopped vicodin/hydrocodone, one of my worst symptoms was a deep, COLD , BONE PAIN in my entire body. I felt like a 120 yr old w/arthritis living in the arctic tundra. These pains should only last about 3-5 days and are very typical and normal of opiate WD. Give yourself a little time and you may find that your normal pain level is significantly less than you think it is. Hang in there and update us when you can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.